# SDR JJBA20241219045

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CENTER CROSS BEAM AT FR20 FOUND CORRODED. CROSS BEAM FABRICATED WITH AN ALTERNATE MATERIAL. CROSS BEAM REPLACED WITH FABRICATED PART
